# SDR SIMA2020031615004

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,050 hours, 31,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND EXTERNAL LH EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED EXTERNAL LH EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10
